# SDR SCNA20241111361

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 54,769 hours, 26,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 784425: L1 GRIT BAR FALLS ON TOP OF CLIPS WHEN OPERATING DOOR. - - RESOLUTION: ADJUSTED THE L1 DOOR GRIT BAR CLIP IAW 25-66-01 OPS TEST GOOD.
